Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Restarting Reyatazz and Epizicom
Apr 25, 2011

I have been off Reyatazz and Epzicom for about a month, can I restart these drugs without problem or should I get a new regimen?

Response from Dr. Young

Hello and thanks for your post.

Provided that you were tolerating your medications and your last HIV viral load (while on treatment) was undetectable, there's no reason that you couldn't resume your previous medications after a treatment interruption.

Be sure to let your health care provider know about the interruption, so that any future lab tests can be interpreted appropriately (rather than having someone think that a detectable viral load might indicate treatment failure, rather than the interruption). Also, communicate to the provider about the circumstances for the interruption- there might be insights as to how to avoid them in the future.

Last, this is a good opportunity to remind everyone taking Reyataz that this medication should be taken with food; antacids and medications for stomach acid should be avoided, or taken only after a discussion with your doctor or pharmacist.

Be well, BY



Previous
Tonsillectomy
Next
Responding to CD4 question on 4-17

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement